Alert archive / Texas / Wind Advisories in 2016
Wind Advisory 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 19, 2016, 5:32 AM CDT for 9 counties in Texas. It took effect at Mar 19, 2016, 10:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2016, 5:32 AM CDT (10:32 UTC)
- In effect from
- Mar 19, 2016, 10:00 AM CDT
- Expired
- Mar 19, 2016, 3:31 PM CDT
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 51 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2025 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
113 WWUS74 KCRP 191032 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT SAT MAR 19 2016 ...STRONG WIND OVER THE COASTAL BEND AND VICTORIA CROSSROADS TODAY... .A COLD FRONT IS MOVING ACROSS SOUTH TEXAS EARLY THIS MORNING. WINDY CONDITIONS WILL DEVELOP IN RESPONSE. FREQUENT WIND GUSTS ARE EXPECTED TO REACH WIND ADVISORY CRITERION OVER THE COASTAL BEND AND VICTORIA CROSSROADS REGIONS FROM MID MORNING THROUGH MID AFTERNOON TODAY. WIND WILL STEADILY DECREASE LATE THIS AFTERNOON AND EVENING AS THE MEAN SEA LEVEL PRESSURE GRADIENT RELAXES. TXZ232>234-242>247-191845- /O.NEW.KCRP.WI.Y.0005.160319T1500Z-160319T2100Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA... KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA 532 AM CDT SAT MAR 19 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON. * TIMING...MID MORNING THROUGH MID AFTERNOON TODAY. * WINDS...NORTH WIND 25 TO 30 MPH WITH FREQUENT GUSTS TO 40 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH- PROFILE VEHICLES. RISK OF INJURY FROM OBJECTS BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 87
2 follow-up statements
528 WWUS74 KCRP 191656 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1156 AM CDT SAT MAR 19 2016 TXZ232>234-242>247-192100- /O.CON.KCRP.WI.Y.0005.000000T0000Z-160319T2100Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA... KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA 1156 AM CDT SAT MAR 19 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING...THROUGH MID AFTERNOON. * WINDS...NORTH WIND 25 TO 30 MPH WITH FREQUENT GUSTS TO 40 MPH. * IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH PROFILE VEHICLES. RISK OF INJURY FROM OBJECTS BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
015 WWUS74 KCRP 192031 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 331 PM CDT SAT MAR 19 2016 TXZ232>234-242>247-192145- /O.CAN.KCRP.WI.Y.0005.000000T0000Z-160319T2100Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA... KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA 331 PM CDT SAT MAR 19 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. BREEZY NORTHERLY WINDS WILL CONTINUE AT TIMES THIS AFTERNOON BUT WIND ADVISORY CONDITIONS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 19, 4:46 AM CDT, 46 minutes earlier.
Area forecast discussion, Mar 19, 4:46 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
446 AM CDT SAT MAR 19 2016
.SHORT TERM (TODAY THROUGH SUNDAY)...CONCUR WITH THE GFS
DETERMINISTIC WHICH MOVES THE UPPER DISTURBANCE FROM THE NRN/CNTRL
PLAINS/MIDWEST TODAY TO THE ERN CONUS SUNDAY...WHILE THE UPPER
SYSTEM APPROACHING TX FROM NRN MEXICO TODAY MOVES SOUTH OF THE
CWA/MSA SUNDAY. THE COLD FRONT CORRESPONDING TO THE NORTHERN
SYSTEM IS EXPECTED TO MOVE ACRS THE CWA/MSA EARLY TODAY. MEAN
MOMENTUM TRANSFER OUTPUT FROM BUFKIT SOUNDINGS SUGGEST 25-30 KT
SFC WIND OVER THE ERN CWA GENERALLY DRG THE 15-21Z SATURDAY
PERIOD. ISSUED A WIND ADVSY FOR THE ERN CWA BASED ON ANTICIPATED
FREQUENT GUSTS TO 40 MPH FOR THE SAME PERIOD. COLDER CONDITIONS
ARE EXPECTED AFTER FROPA (GFS DETERMINISTIC PREDICT 546 DECAMETER
100-500MB THICKNESS TO ENTER CNTRL TX BY EARLY SUNDAY.) MINIMUM
RELATIVE HUMIDITY VALUES WL PRECLUDE ELEVATED/CRITICAL FIRE
WEATHER CONDITIONS TODAY. LOW MINIMUM RELATIVE HUMIDITY VALUES
SUNDAY YET WIND INSUFFICIENT FOR ELEVATED/CRITICAL FIRE WEATHER
CONDITIONS.
&&
.SHORT-TERM MARINE...AFTER FRONTAL PASSAGE EARLY TODAY...STRONG
OFFSHORE FLOW/SMALL CRAFT ADVISORY CONDITIONS EXPECTED. THE UPPER
PATTERN SUGGESTS/DETERMINISTIC NWP OUTPUT DEPICT STRONG OFFSHORE
FLOW TO PERSIST THROUGH EARLY SUNDAY.
&&
.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...TRANQUIL COOL WEATHER
WILL BEGIN THE PERIOD. ONSHORE FLOW WILL RETURN OVERNIGHT SUNDAY
INTO MONDAY AS SURFACE HIGH PRESSURE SINKS FURTHER OVER THE NORTH
CENTRAL GULF. RADIATIONAL COOLING SUNDAY NIGHT WILL ALLOW FOR
TEMPERATURES TO FALL INTO THE 40S EXCEPT ALONG THE IMMEDIATE COAST
(WHERE IT WILL BE IN THE LOW TO MID 50S). A GRADUAL WARMING TREND
WILL DEVELOP THROUGH THE MID WEEK WITH WEAK RIDGING/ZONAL FLOW
ALOFT. NEXT UPPER LVL TROUGH DIGS INTO THE SOUTHWEST CONUS TUESDAY
NIGHT/WEDNESDAY. SURFACE LOW OVER TO THE NORTH WILL
DEEPEN...STRENGTHENING SOUTHERLY FLOW TUESDAY AND THROUGH THE MID
WEEK. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED THROUGH MUCH OF
NEXT WEEK WITH INCREASING FLOW AND HIGHER SEAS. ONSHORE FLOW WILL
BRING HIGHER MOISTURE TO EASTERN PORTIONS OF THE CWA BY THE LATE
WEEK. UPPER LVL TROUGH WILL MOVE ACROSS THE STATE TO THE NORTH OF
THE REGION...BUT COULD SEE ISOLATED STORMS DEVELOP ACROSS THE EAST
BEFORE A COLD FRONT THAT PUSHES IN FROM THE NORTHWEST ON
THURSDAY/THURSDAY NIGHT. ECMWF STILL DIFFERS FROM THE GFS ON
AVAILABLE MOISTURE DURING THIS TIME...BUT BOTH APPEAR TO BE IN FAIR
AGREEMENT WITH THE TIMING OF THIS NEXT SYSTEM. A NEAR TEN DEGREE
DROP IN AFTERNOON HIGHS WILL OCCUR BETWEEN THURSDAY AND FRIDAY AS
COLD FRONT BRINGS MORE SPRING-LIKE TEMPERATURES TO THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 65 51 67 49 71 / 30 10 10 0 0
VICTORIA 64 45 65 41 69 / 20 10 0 0 0
LAREDO 62 47 66 46 74 / 10 10 10 0 0
ALICE 65 47 67 45 73 / 20 10 10 0 0
ROCKPORT 66 51 66 53 67 / 30 10 10 0 0
COTULLA 63 45 67 44 74 / 10 10 0 0 0
KINGSVILLE 65 49 67 47 73 / 30 10 10 0 0
NAVY CORPUS 66 54 66 55 68 / 30 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
KLEBERG...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
&&
WC/87...SHORT TERM
LK/84...LONG TERMHazardous weather outlook, Mar 18, 4:05 PM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT FRI MAR 18 2016 TXZ229>234-239>247-191200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY OVERNIGHT OVER SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING OVER THE COASTAL AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GMZ230-235-250-255-270-275-191200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS LATE THIS EVENING AND OVERNIGHT OVER THE GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL POSSIBLY LINGER ACROSS THE WATERS SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND GULF WATERS FROM 5 AM SATURDAY THROUGH 1 AM SUNDAY MORNING. STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GW/WC/LK
In the hours before
Local storm report, Mar 19, 1:17 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST CORPUS CHRISTI 27.71N 97.29W
03/19/2016 60.00 MPH NUECES TX TRAINED SPOTTER
60 MPH WINDS AND PENNY SIZE HAIL REPORTED BY SPOTTER AT
WEBER AND GOLLIHAR.
&&
ANIEVESLocal storm report, Mar 19, 1:31 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
131 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM TSTM WND GST CORPUS CHRISTI 27.75N 97.42W
03/19/2016 M60 MPH NUECES TX ASOS
NAS CORPUS CHRISTI 60 MPH GUSTS AT 131 AM.
&&
GWILKLocal storm report, Mar 19, 1:36 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
136 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM MARINE TSTM WIND ARANSAS PASS 27.90N 97.15W
03/19/2016 E58 MPH SAN PATRICIO TX SHIP
MARINER ON BOARD VESSEL AT ARANSAS PASS
&&
LKEYSLocal storm report, Mar 19, 1:44 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
144 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM MARINE TSTM WIND CORPUS CHRISTI 27.75N 97.42W
03/19/2016 E0 MPH NUECES TX C-MAN STATION
BOB HALL PIER REPORTS 37 KNOTS WIND GUSTS
&&
GWILKSpecial weather statement, Mar 19, 2:07 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
207 AM CDT SAT MAR 19 2016
TXZ245>247-190800-
CALHOUN-REFUGIO-ARANSAS-
207 AM CDT SAT MAR 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ARANSAS...CALHOUN
AND NORTHEASTERN REFUGIO COUNTIES...
AT 207 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARANSAS NWR...OR
13 MILES SOUTHWEST OF SEADRIFT...MOVING NORTHEAST AROUND 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKPORT...SEADRIFT...PORT O'CONNOR...LONG MOTT...INDIANOLA...ARANSAS NWR...
MATAGORDA ISLAND STATE PARK...TIVOLI...MAGNOLIA BEACH...ALAMO BEACH AND
AUSTWELL.
LAT...LON 2831 9633 2807 9670 2801 9703 2846 9692
2859 9661 2858 9661 2857 9660 2861 9656
2857 9656 2856 9653 2864 9650 2864 9649
2862 9648 2859 9651 2860 9648 2859 9645
2859 9647 2855 9652 2845 9640
TIME...MOT...LOC 0707Z 224DEG 33KT 2826 9684
GWLocal storm report, Mar 19, 4:45 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 10 NE GOLIAD 28.77N 97.27W
03/18/2016 GOLIAD TX PUBLIC
150 FT. INTERNET TOWER COLLAPSED ON HOUSE ALONG BEGO ROAD
&&
LKEYSThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 7:36 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Mar 18, 7:45 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Mar 18, 8:21 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 54 min |
| Mar 18, 8:53 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 52 min |
| Mar 18, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Mar 18, 9:20 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Mar 18, 9:45 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 30 min |
| Mar 18, 10:00 PM CDT | Special Weather Statement | CRP | Webb | 30 min |
| Mar 18, 10:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 10:14 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 31 min |
| Mar 18, 10:18 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 27 min |
| Mar 18, 10:33 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 42 min |
| Mar 18, 10:37 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 38 min |
| Mar 18, 10:46 PM CDT | Special Weather Statement | CRP | La Salle | 44 min |
| Mar 18, 10:58 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 62 min |
| Mar 18, 11:11 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 49 min |
| Mar 18, 11:37 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces | 38 min |
| Mar 19, 12:04 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 56 min |
| Mar 19, 12:07 AM CDT | Special Marine Warning | CRP | 113 min | |
| Mar 19, 12:08 AM CDT | Marine Dense Fog Advisory | CRP | 4 hr | |
| Mar 19, 12:14 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 31 min |
| Mar 19, 12:27 AM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 63 min |
| Mar 19, 12:45 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 45 min |
| Mar 19, 1:10 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 50 min |
| Mar 19, 1:25 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 50 min |
| Mar 19, 1:59 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Mar 19, 2:07 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun | 53 min |
| Mar 19, 3:29 AM CDT | River Flood Warning | CRP | Nueces | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.